# SDR REXA2021090820703

- Difficulty date: September 2, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 31,782 hours, 29,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 953 hours, 1,198 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SYSTEM IS BURNT OUT FROM ROW 2-6.  R/R #2 CHARGER ASSY AND #2 BATTERY PACK IAW AMM 33-51-05 AND 33-51-04.  OPS TEST INTERIOR AND EXTERIOR EMERGENCY LIGHTS NORMAL.
